New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Cella
New Member


Date Joined Jun 2009
Total Posts : 4
   Posted 7/1/2009 8:41 AM (GMT -7)   
Hi:] cool
My name is Marcella, & I'm 18.
 
I found this while I was doing research on coming off of Cymbalta(antidepressant.)
I had been on it for two years, & just a week ago finished tapering off of it.
The withdraws are horrible, & I do have friends & what-not that are willing
to be there for me but, they just don't really understand whats happening.
& everythings just... bad. & I'm not sure what to do:/
Its effecting me physically && emotionally, & I feel like I'm losing my mind.
 
I thought this stuff was supposed to help? :p
 
But. I was just looking for a little refuge where people might understand.
I really wanted to be off of the cymbalta before I started college in the fall.
I hate where its put me at now, because I just feel like I'm 10 steps worse
than I was before I got on the meds to begin with, & it just seems stupid.
But I really don't want to get back on them:/

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 40573
   Posted 7/1/2009 8:47 AM (GMT -7)   
Hi Marcella,

Maybe it was helping you and going off is showing you that you need some type of medication. Is your doctor helping you with this? Have you let them know that you are having a rough time since you have been off? Are you seeing anybody for counseling?

I don't mean to ask so many questions, but I was just wondering. Let me know how you are doing and what is up with the doctor and counseling.

Keep posting, as we are all here for you.

Hugs, Karen
  Moderator-Depression and fibromyalgia
 
fibromyalgia, Chronic fatigue, depression,allergies


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 7/1/2009 9:46 AM (GMT -7)   

Hello Cella,

I am sorry to hear you are going through a rough time.  I am wondering how fast you weaned off the Cymbalta.  Perhaps it was to quickly?

I did a very slow wean off this med spread out over several months and I also felt yucky and emotional at first but it quickly has disappeared and I feel good now.

I did not feel that well on the med and was having a lot of anxiety and depression on the med even at very high doses.

I really worked with my Pdoc during the whole weaning process.

Do keep on talking with us as we are here to help in any way we can.

Welcome to HealingWell.

Kitt


 

Kitt,
Moderator: Osteoarthritis, GERD/Heartburn
Anxiety/Panic, & Depression
*~*
http://www.healingwell.com/donate *~*
"When you find peace within yourself, you become the kind of person who can live at peace with others."
Not a mental health professional of any kind


Cella
New Member


Date Joined Jun 2009
Total Posts : 4
   Posted 7/1/2009 10:49 AM (GMT -7)   
No I don't have another appointment with my pdoc 'til August. She didn't even warn me it would be like this.

I was originally at 60mg twice a day, then went to 60 once a day for two weeks,
then 30mg a day for two weeks, then 30 every other day for two weeks.
I did exactly what my doctor wanted me to do:/ At the time I didn't really think anything
of it, but now I think it may have been too quickly. But I feel like I should just deal with
it because I really don't want to go back on medication.

Right before I started weaning off I stopped seeing my counsling doctor.
I had been seeing her for almost three years, & she gave me the clear
to stop seeing her.

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 7/1/2009 3:03 PM (GMT -7)   

That does sound like a fast wean.  However if your off the med now I guess I would try to stick it out and just keep busy.  Exercise, eat healthy and get plenty of sleep.

If you feel you are getting into trouble do call your physician.

Coming here and posting your feelings is good too.

Kind Regards,
Kitt


 

Kitt,
Moderator: Osteoarthritis, GERD/Heartburn
Anxiety/Panic, & Depression
*~*
http://www.healingwell.com/donate *~*
"When you find peace within yourself, you become the kind of person who can live at peace with others."
Not a mental health professional of any kind


THE HAPPY TURTLE
Elite Member


Date Joined Mar 2009
Total Posts : 18747
   Posted 7/2/2009 1:32 AM (GMT -7)   
hi cella, i am jamie, male, 37. agree with kitt's last post. me been on ad's for over 20 yrs, i too would rather be off them! all in the timing. for you, keep fightin' stay busy and keep your focus on the positives in your life. u are doing well, stay strong and keep posting. am inspired from reading your post. keep posting, thx, jamie smilewinkgrin
 
dx, mdd, severe borderline personality disorder.

Aurora60
Veteran Member


Date Joined Jul 2006
Total Posts : 1249
   Posted 7/2/2009 4:35 PM (GMT -7)   
Cella.  It does sound like you did a fairly fast withdrawal from your a/d med.  Have you considered talking to your dr. and asking if maybe there is another a/d med that is better suited to you?  I tried 4 different meds before my dr. found the correct one for me and I have been on it for at least 6-7 yrs. You may benefit from some other med that will help you more and will make you feel much better.  I know you said you are starting college and that can be a very challenging time, getting used to classes and new people.  It wouldn't hurt to ask your dr. if there is something that might work better for you.  It would help you if you felt better when you start college.  Please keep posting and let us know how you are doing.
 
Aurora

Cella
New Member


Date Joined Jun 2009
Total Posts : 4
   Posted 7/2/2009 9:27 PM (GMT -7)   
Yeah, I've definitely been trying to keep myself out of my house, since when I'm there all I really do is either sit on the computer for hours or sit in my room watching tv. So when I'm not working I'm out with my friends:]

I am just going ot fight through it; its not that I didn't want to be on these particular meds, I just don't want to be on them period. I had also been on mood stablizers for about a year - year & a half that I weaned off of & quit taking before the a/d's. I just don't want to be on medication anymore. I feel a lot stronger now, & I'd rather try fighting through on my own again:]

I'm really glad that I found this site, because nobody that I know in my life really understands any of this. They understand that its tough for me; I've been out sometimes & just start to feel so bad physically &/or emotionally I have to go home. They get that its tough, & they try to be there for me...but they don't really understand whats happening.

So I'm really glad to have this site:D
I appreciate you all more than I could say in words:P

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 40573
   Posted 7/2/2009 9:49 PM (GMT -7)   
Hi Cella,

I am happy that you have found that this site can really help you. Everybody here is so understanding. And full of compassion, because they have been where you are at.

Going off of medications is no easy task. And I am glad that you are able to do it. But if things get really bad and you have to go back on them for some reason. Don't be ashamed of it. It is just that some of us have chemical imbalances in our heads and need the medication to straighten us out.

Please keep posting, as we are all here for you.

Hugs, Karen
  Moderator-Depression and fibromyalgia
 
fibromyalgia, Chronic fatigue, depression,allergies


THE HAPPY TURTLE
Elite Member


Date Joined Mar 2009
Total Posts : 18747
   Posted 7/2/2009 10:46 PM (GMT -7)   
cella, karen and aurora make good sense. no shame, and talking to your doc may even strengthen your resolve. a back up plan never hurts. you are sounding very strong, this is excellent, so continue your resolve and focus on every positive, even some negatives can be turned around into a positive. sending you my support. keep fightin' we are in ya corner. jamie. smilewinkgrin smilewinkgrin

Cella
New Member


Date Joined Jun 2009
Total Posts : 4
   Posted 7/4/2009 5:34 PM (GMT -7)   
Thank you all:] I really do appreciate this.
I'm starting to get kind of used to the physical side effects of the withdrawl,
so its not nearly as bad as it was at first.

But thank you so much for helping & giving me some insight,
I'm really glad I found you guys:]

THE HAPPY TURTLE
Elite Member


Date Joined Mar 2009
Total Posts : 18747
   Posted 7/6/2009 1:36 AM (GMT -7)   
keep fightin' and stay strong. i admire your courage!! jamie yeah
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 04, 2016 9:28 AM (GMT -7)
There are a total of 2,732,557 posts in 301,031 threads.
View Active Threads


Who's Online
This forum has 151190 registered members. Please welcome our newest member, nakertar.
261 Guest(s), 12 Registered Member(s) are currently online.  Details
Georgia Hunter, George_, sheepguy, Psilociraptor, Bololidat, Michael_T, Almost a 10, Huddie, ChickNorris, Mustard Seed, Traveler, kodaska


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer